T Nation

Having Trouble Controlling Estrogen

I’m only taking 500mg test e a week. I have always been sensitive to estrogen. I developed a small amount of Gyno as a young kid even but I’ve also always had natural high test levels for most my teens and 20’s my doctor said. I have been taking .25 ai every day since I’ve started this cycle (on week5) and last week I just had hard lumps around my nipples, I jumped to letro and took 1.25mg for about 5 days and the lumps are gone… do I need to just jump to .5mg ai every day?.. or would me switching to 1.25 letro every 3 days be better?

I wish I was one of those guys that didn’t get any Gyno from a test only cycle but that’s not the case so willing to do whatever ai protocol u guys recommend

Thanks for the advise in advance.

I want to get blood work done but I figured it would be good to do it after I settle in an ai dose for 2 weeks to see what the effects of it are.

I am using 0.25mg arimidex every other day

So far no side effects but didn’t get blood work yet

Hopefully this or next week I will get

Currently on sustanon only cycle 500mg week

If your e2 is only causing gyno (but not other symptoms) you can add 10mg of Nolva a few times a week and avoid increasing your AI. That’ll combat the gyno while also not risking a crashed e2 situation.

1 Like

@iron_yuppie I was also taking 20mg Nolva/day

And I was feeling extra emotional so I know my estrogen was high

Totally, yup, you’re feeling shit therefore it has to be estrogen. While hormones are powerful substances that can produce a myriad of different effects on the body, many times issues with emotion/mental state are mediated by neurotransmitters, and while estrogen has effects on neurotransmitters (both positive and negative), testosterone and androgens in general, esp in supraphysiologic concentrations can have negative effects on neurotransmitters. You’re problem very well may not be estrogen mediated.

1 Like

Well maybe leave the sarcasm at the door and give him a few ideas of what it could be? It’s all new to him and in a lot of circumstances high e2 is the cause of discomfort, so it’s not so outrageous to jump straight onto the high e2 as the cause.

@tadenu37 yes it might possibly be high e2 that’s the cause, though just being emotional isnt enough to increase your AI. There are a few other signs of high e2 that you can look out for. For example water retention and high blood pressure are classic for me. Do a bit of research on the signs of BOTH high and low e2 (if you dont have the signs of low e2 it may help to point to high e2, deductive what ever its call? Lol). If you come to the conclusion it IS high e2 then upping your AI is what you’ll he doing. Though the only sure fire way to know its e2 related is blood work, but you already know that :grin:

Altho im not disagreeing with your statement high BP is a result of water retention which altho yes it can be causef my elevated estrogen it can usually be fixed by tweaking your diet. IMO these types lf things should be done before saying fuck it and popping more drugs to counteract sides of other drugs all the will dealing with sides of new drug

@zeek1414 That’s a very fair point. I’ve experienced water retention and high blood pressure from a single high salt meal on many occasions. If your salt intake daily is on the high side that would be a recipe for high blood pressure.
This is why I suggested he do some research on high e2 so if hes experiencing any of those in conjunction with the water retention and high blood pressure it would suggest elevated e2.

1 Like

I appreciate all the feedback.

Seems like even with taking 20mg Nolva, if I don’t take 1mg ai every other day my chest gets sore… guess that’s how my body is.